# SDR UALA2013040102055

- Difficulty date: March 29, 2013
- Submitted: May 3, 2013
- Operation: Air carrier
- Aircraft: N533UA
- Make and model: Boeing 757222
- Aircraft serial: 25073
- Aircraft time: 71,942 hours, 26,410 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 700 FLOORBEAM LBL 24.75 CRACKED.  REPAIRED IAW EC-RA 5310-05536 REPAIR II.
